# SDR CA081022003

- Difficulty date: October 20, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Lear 31A
- Aircraft time: 3,747 hours
- Engine: Garrtt TFE73123B
- System (JASC): 5240 · Service Doors
- Part: Latch
- Part number: H1721050100
- Condition: Unserviceable
- Location: Service Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) SINGLE POINT FUEL DOOR LATCH OPENED IN FLIGHT.
